# SDR CA050131009

- Difficulty date: January 22, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O, E

## Discrepancy

(CAN) THE ENGINE EXPERIENCED AN UNCOMMANDED POWER ROLL-BACK IN CRUISE (ZERO TORQUE INDICATED).THE PILOT DECLARED AN EMERGENCY AND SHUT THE ENGINE DOWN IN FLIGHT.  MFG WILL MONITOR INVESTIGATION OF THE EVENT AND WILL SUPPLEMENT THIS REPORT TO PROVIDE ROOT CAUSE, ONCE ESTABLISHED.
